EconPapers    
Economics at your fingertips  
 

On the Distributions of the State Sizes of Closed Continuous Time Homogeneous Markov Systems

G. Vasiliadis () and G. Tsaklidis ()
Additional contact information
G. Vasiliadis: Aristotle University of Thessaloniki
G. Tsaklidis: Aristotle University of Thessaloniki

Methodology and Computing in Applied Probability, 2009, vol. 11, issue 4, 561-582

Abstract: Abstract The evolution of the state sizes of a closed continuous-time homogeneous Markov system is determined by the convolution of multinomial distributions expressing the number of transitions between the states of the system. In order to investigate the distributions of the state sizes, we provide the computation of their moments, at any time point, via a recursive formula concerning the derivative of the moments. The basic result is given by means of a new vector product which is similar to the Kronecker product. Finally, a formula for the computation of the state sizes distributions is given.

Keywords: Stochastic population systems; Continuous-time homogeneous Markov models; Markov systems; Primary 90B70, 62E99; Secondary 91D35 (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s11009-008-9074-6 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metcap:v:11:y:2009:i:4:d:10.1007_s11009-008-9074-6

Ordering information: This journal article can be ordered from
https://www.springer.com/journal/11009

DOI: 10.1007/s11009-008-9074-6

Access Statistics for this article

Methodology and Computing in Applied Probability is currently edited by Joseph Glaz

More articles in Methodology and Computing in Applied Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-05-12
Handle: RePEc:spr:metcap:v:11:y:2009:i:4:d:10.1007_s11009-008-9074-6